# SDR USAASB96082

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Condition: Failed
- Location: E/E Compt
- Part time: 21,606 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 84 - SAN - NR 1 IRU FAULT LIGHT ILLUMINATED IN FLIGHT.  IN ATT ADI WOULD NOT RECOVER AND HEADING SELECT WAS UNSUCCESSFUL, HEADING SLEWED TO MANUAL SETTING BUT IMMEDIATELY STARTED TO DRIFT.  RETURNED TO SAN.  MX REPLACED NR 1 IRU.  BITE CHECK NORMAL.  (M)
